The Annals of Mathematical Statistics

Review: Truman Lee Kelley, Fundamentals of Statistics

A. M. Mood

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 2 (1948), 282-284.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730257

Digital Object Identifier
doi:10.1214/aoms/1177730257

JSTOR
links.jstor.org

Citation

Mood, A. M. Review: Truman Lee Kelley, Fundamentals of Statistics. Ann. Math. Statist. 19 (1948), no. 2, 282--284. doi:10.1214/aoms/1177730257. https://projecteuclid.org/euclid.aoms/1177730257


Export citation